Extensions of Gödel's completeness theorem and the Löwenheim-Skolem theorem

Notre Dame Journal of Formal Logic 14 (3):408-410 (1973)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093891010
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,606
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
The Skolem-Löwenheim Theorem in Toposes.Marek Zawadowski - 1983 - Studia Logica 42 (4):461 - 475.
Query the Triple Loophole of the Proof of Gödel Incompleteness Theorem.FangWen Yuan - 2008 - Proceedings of the Xxii World Congress of Philosophy 41:77-94.
Completeness and Categoricity: Frege, Gödel and Model Theory.Stephen Read - 1997 - History and Philosophy of Logic 18 (2):79-93.
A Proof of the Löwenheim-Skolem Theorem.George S. Boolos - 1970 - Notre Dame Journal of Formal Logic 11 (1):76-78.

Monthly downloads

Added to index

2010-08-24

Total downloads

19 ( #258,486 of 2,168,616 )

Recent downloads (6 months)

1 ( #346,837 of 2,168,616 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums